# SDR FDEA202203290730

- Difficulty date: March 29, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC70531
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP VANE ASSEMBLY . TYPICAL FITTING (B) ECCENTRIC HOLE   CORROSION. CORROSION AT RIGHT HAND WING - OUTBOARD FLAP VANE ASSEMBLY . TYPICAL FITTING (B)   ECCENTRIC HOLE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-  50-02-2R REPAIR 5 FIGURE 201. ECCENTRIC OVERSIZED BUSHING FABRICATED BY MACHINING   AS PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND E.A.#1-5750-T0307725 A PART 2 STEP   3 , TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-RH WING -OUTBD FLAP VANE ASSEMBLY-   NO.1 TRACK SUPPORT FITTING REWORK, AND INSTALLED AS PER AMM 27-50-32-4. REPAIR   CLASSIFIED AS MINOR PER GMM6-2-100.
